# SDR NSVA2009027

- Difficulty date: May 19, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: N204CJ
- Aircraft time: 37,960 hours, 44,700 cycles
- Engine: Ge CT79B
- Engine time: 27,594 hours, 30,854 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LT ENGINE VIBRATIONS, IAH TOWER DECLARED THE EMERGENCY.  RETURNED TO FIELD, INSPECTED AND FOUND PANEL 151DB NOT FULLY SECURED.  RESECURED PANEL.
